Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Is it implantation bleeding or something else?

I JUST HAD A NEWBORN BABY ON OCT.20,1010, I HAD INTERCOURSE ON NOV.26,2010 AND THE CONDOM BUST INSIDE OF ME. MY PERIOD CAME ON NOV.29,2010 AND STAYED ON FOR 4 TO 5 DAYS. ON DEC. 10 2010 I NOTICED SOME LIGHT SPOTTING AND BROWN DISCHARGE WHEN I WIPE WAS THAT IMPLANTATION BLEEDING?
Asked On : Fri, 17 Dec 2010
Answers:  1 Views:  368
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
If you are breast feeding. Since you got your period a few days after sex there is less chance of pregnancy. It could be vaginal infection causing the brown discharge. Better to consult a Gynaecologist and get evaluated. Drink plenty of water.
Answered: Thu, 25 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor